MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558670
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2021 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on an unknown date.During the procedure, it was noted that the balloon burst during initial dilation.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2021 as no event date was reported.Block h6: device code a0402 captures the reportable event of balloon burst.Block h10: investigation results: a visual and microscopic examination of the returned complaint device found that the balloon was torn longitudinally, which does not confirm the reported event of balloon burst.The balloon torn problem found could have been interpreted by the customer as the reported event of balloon burst.No damage found on the catheter of the device.Based on the available information, it is possible that factors encountered during the procedure, such as the interaction with any surface during the procedure could create friction, caused the balloon to torn longitudinally, which was perceived as a burst during the procedure.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13236703
Report Number3005099803-2022-00044
Device Sequence Number19983140
Product Code FGE
UDI-Device Identifier08714729797555
UDI-Public08714729797555
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model NumberM00558670
Device Catalogue Number5867
Device Lot Number0027569242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown